Show simple item record

AuthorNasser M.M.S.
Available date2020-02-05T08:54:09Z
Publication Date2018
Publication NameTrends in Mathematics
ISSN22970215
URIhttp://dx.doi.org/10.1007/978-3-319-72640-3_11
URIhttp://hdl.handle.net/10576/12844
AbstractWe present a boundary integral method for solving a certain class of Riemann-Hilbert problems known as the general conjugation problem. The method is based on a uniquely solvable boundary integral equation with the generalized Neumann kernel. We present also an alternative proof for the existence and uniqueness of the solution of the general conjugation problem. 2018, Springer International Publishing AG, part of Springer Nature.
SponsorThis paper has been presented in: BFA 3rd meeting, Rzeszow, Poland, April 20�23, 2016. The author is grateful to Qatar University for the financial support to attend the meeting and to professor Piotr Drygas, chairman of the organizing committee of the meeting, for the hospitality during the meeting. Acknowledgements The author would like to thank the anonymous referee for his valuable comments and suggestions which improved the presentation of this paper. The financial support from Qatar University Internal Grant QUUG-CAS-DMSP-15n16-27 is gratefully acknowledged.
Languageen
PublisherSpringer International Publishing
SubjectGeneral conjugation problem
SubjectGeneralized Neumann kernel
SubjectRiemann-Hilbert problem
TitleA boundary integral method for the general conjugation problem in multiply connected circle domains
TypeArticle
Pagination153-168
Volume NumberPartF2


Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record